The Michigan Mathematical Journal

On the Krull-Schmidt theorem for integral group representations of rank $1$.

Andreas Dress

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 3 (1970), 273-277.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000476

Digital Object Identifier
doi:10.1307/mmj/1029000476

Mathematical Reviews number (MathSciNet)
MR0263933

Zentralblatt MATH identifier
0217.07403

Subjects
Primary: 20.80

Citation

Dress, Andreas. On the Krull-Schmidt theorem for integral group representations of rank $1$. Michigan Math. J. 17 (1970), no. 3, 273--277. doi:10.1307/mmj/1029000476. https://projecteuclid.org/euclid.mmj/1029000476


Export citation